# SDR USAA2010010490005

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 31,327 hours, 11,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1542 - SEA - EEL - EMERGENCY PATHWAY LIGHT LENS MISSING AT ROW 18L.  MAINTENANCE INSTALLED LENS AT ROW 18L.
